Monday, August 17, 2009

Drug Update

I don't want to speak too soon and jinx myself, but so far so good with Evista. My internist and I had a discussion last week about my reaction to Actonel and causes for bone loss. He asked if I'd heard of Evista, and I told him I hadn't. He said he thought I should try it since it goes about this in an entirely different way. I don't understand what I've read about it, but it has something to do with hormone receptors. I do like the packaging since each tablet has a day of the week under it. This really helps since sometimes I can't remember if I took a pill or not. There are side-effects which I hope I don't have, but for now, it seems OK.


Info HERE.

5 comments:

David Dust said...

This is excellent news! I'm keeping my fingers crossed that it keeps working for you, so you don't ever have to take that horrible Actonel again.

XOXOXOXOXOXO

frogponder said...

Crossing fingers and toes!

miss alaineus said...

i hope it does the trick joy, we need you healthy and wise for a long time to come!

xxalainaxx

Joy said...

Thank you! We'll hope for the best!

Mark in DE said...

Good luck with the new meds.